# SDR SWAA2017100316856

- Difficulty date: October 1, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N7719A
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- Aircraft time: 38,585 hours, 18,215 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT SAFETY STRAP MISSING.  R&R STRAP PER SIP.
